Jump to content
CrazyBoards.org

  • ×   Pasted as rich text.   Paste as plain text instead

      Only 75 emoticons maximum are allowed.

    ×   Your link has been automatically embedded.   Display as a link instead

    ×   Your previous content has been restored.   Clear editor

    ×   You cannot paste images directly. Upload or insert images from URL.

  • Similar Content

    • By dogsdogsdogs
      Hey there! I've been having a very difficult week. I've been on lexapro and klonopin for depression and anxiety for 3 years and the lexapro has plateaued in the last year or so, so my pdoc decided to put me on Abilify about a week ago and it has SUCKED. I'm not feeling any of the positive effects of the meds yet, which I understand because sometimes it takes a while. BUT i have been feeling a whole bunch of negatives. Theres a general brain slowness, like forming sentences and thoughts takes much longer than usual, like if my train of thought were a real train, there is now a huge parachute on the back slowing it down. 
      The WORST side effect so far has been the derealization. I'm familiar with it as it is a side effect of my anxiety. I can't tell if it is a direct effect of the abilify or if the meds are causing more anxiety which is then causing derealization. The thing is, I haven't been feeling much more anxious than usual recently. It's like the derealization comes over me first and then the anxiety follows. 
      Has anyone experienced this on Abilify? If so, did it go away eventually? Did you switch meds? Nothing seems real and I'm getting very very tired of it. 
    • By Hernam
      I started taking latuda about three weeks ago I stopped becasie I was having jaw dystonia. My pdoc suggested that I take Benadryl with the latuda. It helps a little bit, but I still have it during the day. I causes tightness in my jaw to the point I am constantly clinching. It seems to be the only side affect I have. My pdoc told me there is another medicine he can prescribe for dystonia if needed. My question is of anyone has had this side effect and if it goes away after some time?  Thank you for any input.
    • By Bubble
      I discovered something, and I hope the discovery will help other people who have dizziness/nausea issues with Latuda.
      I've been taking Latuda for about 2 years, and one of my biggest struggles with it is that it made me feel like garbage about an hour after I took it. I have to describe the feeling as "dizzy" even though that doesn't fully describe the feeling - I felt horrible, like I had the worst sort of flu, plus nauseous on top of it. It was bad enough that after almost 2 years on it, I was still considering going back to Seroquel. It doesn't matter if I take it with a massive meal, it still makes me feel like shit.
      Then I discovered what was leading to the horrible dizziness/nausea: extreme light sensitivity. It was the light from my husband's dimmed iPad, which he uses in the dark in bed every night before he goes to sleep. Even with a sleep mask on, the light from it leaking around the mask was enough to make me feel ill.
      I figured it out after using a SAD light too late in the day (too close to taking my Latuda dose) caused me to develop a migraine and puke.
      If you're getting dizzy/nauseous from the Latuda, try turning the lights off and making sure the room is as pitch black as possible before taking it, and don't expose yourself to ANY light - even a dimmed phone screen - after you take it. See if the dizziness/nausea goes away. For me, it did, but if I expose myself to any sort of light - especially blue light, like a tablet or phone or computer screen - I suddenly feel really terrible.
      Still not sure what to do about the terrible existential dread that the Latuda causes, but at least I solved one problem.
      I hope this helps somebody.
    • By Motoko
      So I recently went off antipsychotics after having been on them for nearly seven years.  They weren't helping with what I needed the most help with and I (and my shrink) suspected they were responsible for the anhedo'nic malaise I've been suffering from for years now.  At first I was resistant to get off them because I really thought I needed them, but then I ran out and didn't get it refilled for a couple of weeks and was like, "Hey, I don't feel DEAD inside."  And I wasn't suffering any bad effects from NOT taking them, so I figured I would just take them on as as-needed basis.  Which happens about once every two weeks.  I just get hamster wheel brain and have to shut it off.
      And so far that's been working out really well.  I'm curious how long it's taken for others who have gotten off them to get them out of your system.  I haven't taken any Haldol in over a month, but it was just in the last few days that I really felt like I'd "woken up".  I can write again.  I haven't written anything other than cryptic Facebook posts since 2014.  I've done nothing but read Facebook and the news and watch tv and movies since I quit my job four years ago, which I had to do because I couldn't function at it anymore.  I was constantly forgetting things and fucking up, it was awful.  Looking back I can't be sure if it's because of the illness or the meds.  I don't really care anymore.  I'm awake again.
      Thankfully my bipolar disorder isn't so severe that I need APs all the time anymore.  I think at first I did, but I've changed a lot over the last several years since I was diagnosed.  I don't have the same issues as I once did.  I'm a lot more stable.  I still take my other meds, mostly so I can sleep, since I also have a sleep disorder (a manageable one, thank the gods).  The meds kept me from doing the thing that was probably the healthiest thing I was doing for myself: meditating.  Now that I can focus and concentrate again, I can get back to a sitting practice, which gives me the mindfulness I need to stay on top of the little cues my brain gives me when I might be about to do something...off.
      It's nice not to be swimming in glue anymore.
    • By Dirkbebe
      Hey all,
      First post here, so I'll get into it. I've been Diagnosed Bi Polar since a late teen. I've had some temporary relief, many doctors and some terrible effects from medication/episodes.
      All in all at the moment I was released from the psych ward several months ago in NC, where i lived on my own for almost 6 years, while now being shipped back to my mom's in VA at age 27.
      I am getting older and am being affected more and more with my Bi-Polar swings, severe anxiety, occasional sounds and negative voices and now anger. I'm seeing public health center now and they've kept me on Lithium and started me on now up to 80mg of Latuda and have cut me from my 0.5 Clonazapam... While in the hospital, they weened me off of my Effexor and Lamictal, which didnt seem to be helping and giving me mania. My Issue now is I miss the Mania, I've been severely depressed, anxious and angry. I am aware the move home and the whole situation of being uprooted of living on my own hasn't helped, but it's been months now and the Latuda has seemed to make these worse as they increased. I see my pdoc tomorrow to see, but wanted to hear some insight from some folks who have either shared my side effects or have had success on this combo. I just feel the Latuda is keeping me depressed and lethargic.
      Thanks for the  support everyone
×